# SDR ASOA2014040410286

- Difficulty date: March 17, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 31,507 hours, 28,366 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Cover
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM EDGE OF RUDDER LIGHTNING HOLE TAPE MISSING AND LARGE HOLE COVER DISBONDING FROM RUDDER STRUCTURE.  COMPLIED WITH EC/TC, REO 601R-55-41-018 01. MAJOR REPAIR.
